Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 2, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jun 16, 2012, 1:14 PM MDT. It took effect at Jun 17, 2012, 12:00 PM MDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2012, 1:14 PM MDT (19:14 UTC)
- In effect from
- Jun 17, 2012, 12:00 PM MDT
- Expired
- Jun 18, 2012, 6:00 PM MDT
- In force
- 30 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
026 WWUS85 KBOI 161914 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 114 PM MDT SAT JUN 16 2012 .A DRY COLD FRONT WILL PUSH ACROSS THE AREA THROUGH SUNDAY. COOLER CONDITIONS MONDAY BUT CONTINUED VERY DRY AND WINDY ESPECIALLY IN THE AFTERNOON. IDZ408-418-419-ORZ637-171800- /O.UPG.KBOI.FW.A.0001.120617T1800Z-120619T0000Z/ /O.NEW.KBOI.FW.W.0002.120617T1800Z-120619T0000Z/ TREASURE VALLEY-WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-VALE BLM- 114 PM MDT SAT JUN 16 2012 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY TO 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR TREASURE VALLEY... WESTERN TWIN FALLS BLM...OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 408...418...419 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 PM MDT MONDAY. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
5 follow-up statements
503 WWUS85 KBOI 170311 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 911 PM MDT SAT JUN 16 2012 .A DRY COLD FRONT WILL PUSH ACROSS THE AREA FROM THE NORTHWEST SUNDAY AFTERNOON AND EVENING. MUCH COOLER CONDITIONS MONDAY BUT CONTINUED VERY DRY AND WINDY ESPECIALLY IN THE AFTERNOON. IDZ408-418-419-ORZ637-171115- /O.CON.KBOI.FW.W.0002.120617T1800Z-120619T0000Z/ TREASURE VALLEY-WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-VALE BLM- 911 PM MDT SAT JUN 16 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR TREASURE VALLEY...WESTERN TWIN FALLS BLM...OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 408...418...419 AND 637... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM MDT MONDAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. BRIEF SUSTAINED WEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH AS COLD FRONT COMES THROUGH SUNDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
478 WWUS85 KBOI 171034 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 434 AM MDT SUN JUN 17 2012 .A DRY COLD FRONT WILL PUSH ACROSS THE AREA FROM THE NORTHWEST THIS AFTERNOON AND EVENING. MUCH COOLER CONDITIONS MONDAY BUT CONTINUED VERY DRY AND WINDY ESPECIALLY IN THE AFTERNOON. IDZ408-418-419-ORZ637-171845- /O.CON.KBOI.FW.W.0002.120617T1800Z-120619T0000Z/ TREASURE VALLEY-WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-VALE BLM- 434 AM MDT SUN JUN 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR TREASURE VALLEY...WESTERN TWIN FALLS BLM...OWYHEE MOUNTAINS AND VALE BLM... WHICH ARE FIRE WEATHER ZONES 408...418...419 AND 637... A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT MONDAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. BRIEF SUSTAINED WEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH AS COLD FRONT COMES THROUGH THIS AFTERNOON AND EVENING. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
195 WWUS85 KBOI 171752 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1152 AM MDT SUN JUN 17 2012 .A DRY COLD FRONT WILL PUSH ACROSS THE AREA FROM THE NORTHWEST THIS AFTERNOON AND EVENING. MUCH COOLER CONDITIONS MONDAY BUT CONTINUED VERY DRY AND WINDY ESPECIALLY IN THE AFTERNOON. IDZ408-418-419-ORZ637-181700- /O.CON.KBOI.FW.W.0002.120617T1800Z-120619T0000Z/ TREASURE VALLEY-WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-VALE BLM- 1152 AM MDT SUN JUN 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR TREASURE VALLEY... WESTERN TWIN FALLS BLM...OWYHEE MOUNTAINS AND VALE BLM... WHICH ARE FIRE WEATHER ZONES 408...418...419 AND 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL DECREASE AFTER SUNSET BUT THEN ONCE AGAIN INCREASE MONDAY LATE MORNING. * RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. HUMIDITY WILL RECOVER INTO THE 30 TO 50 PERCENT RANGE OVERNIGHT BUT RAPIDLY DECREASE AGAIN MONDAY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
369 WWUS85 KBOI 181638 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1038 AM MDT MON JUN 18 2012 IDZ408-418-419-ORZ637-190000- /O.CON.KBOI.FW.W.0002.000000T0000Z-120619T0000Z/ TREASURE VALLEY-WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-VALE BLM- 1038 AM MDT MON JUN 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR TREASURE VALLEY... WESTERN TWIN FALLS BLM...OWYHEE MOUNTAINS AND VALE BLM... WHICH ARE FIRE WEATHER ZONES 408...418...419 AND 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT MAINLY ACROSS THE SOUTHERN HALF OF THE VALE BLM EXTENDING EASTWARD THROUGH MOUNTAIN HOME IDAHO THEN SOUTH TO THE IDAHO/NEVADA BORDER REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
474 WWUS85 KBOI 182341 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 541 PM MDT MON JUN 18 2012 ...EXPIRATION OF RED FLAG WARNING... .GUSTY WINDS WILL SUBSIDE THIS EVENING. COOLING TEMPERATURES WILL RAISE THE RELATIVE HUMIDITY. IDZ408-418-419-ORZ637-190045- /O.EXP.KBOI.FW.W.0002.000000T0000Z-120619T0000Z/ TREASURE VALLEY-WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-VALE BLM- 541 PM MDT MON JUN 18 2012 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR TREASURE VALLEY...WESTERN TWIN FALLS BLM...OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 408...418...419 AND 637... SUBSIDING WINDS AND COOLING TEMPERATURES THIS EVENING WILL EASE FIRE POTENTIAL. CONTINUED COOL TEMPERATURES AND LESS WIND ARE EXPECTED TUESDAY. $$ W
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jun 16, 9:42 AM MDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 16, 9:42 AM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
942 AM MDT SAT JUN 16 2012
.DISCUSSION...NO CHANGE TO THE PREVIOUS FORECAST. WARMING ON TAP
WITH INCREASING WINDS AGAIN ON SUNDAY WHICH WILL BRING CONDITIONS
CLOSE TO RED FLAG CRITERIA IN SOME OF THE SOUTHERN FIRE WEATHER
ZONES. SOME CLOUD COVER PUSHING ACROSS THE AREA THIS AFTERNOON
SHOULD NOT INHIBIT WARMING. NO UPDATES REQUIRED.
&&
.AVIATION...VFR THROUGH THE WEEKEND WITH PERIODS OF MID TO HIGH
LEVEL CEILINGS. LIGHT WEST-NORTHWEST SURFACE WINDS TODAY. WINDS
INCREASE TO 15 TO 20 KTS ON SUNDAY WITH SPEEDS ALOFT TO 40 KTS AT
10K FEET MSL.
&&
.PREV DISCUSSION...TODAY THROUGH SUNDAY...THE WARMING TREND WILL
CONTINUE THROUGH THE WEEKEND BEFORE A COLD FRONT ARRIVES LATE
SUNDAY. TEMPERATURES WILL BE A FEW DEGREES WARMER TODAY WITH MUCH
WARMER TEMPERATURES /90S IN SOME AREAS INCLUDING BOISE/ ON SUNDAY.
THE EXCEPTION WILL BE SLIGHTLY COOLER TEMPS NORTH AND WEST OF A
BURNS-BAKER-MCCALL LINE AS THE FRONT WILL MOVE INTO THAT PORTION OF
THE CWA IN THE AFTERNOON. MOISTURE ALONG THE FRONT LOOKS TO BE
LIMITED...SO WILL ONLY HAVE A SLIGHT CHANCE OF SHOWERS/AFTERNOON
THUNDERSTORMS NORTH OF BAKER AND MCCALL. LIGHT WINDS THROUGH SUNDAY
MORNING WILL INCREASE AND BECOME GUSTY SUNDAY AFTERNOON.
LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...NORTHWEST FLOW WILL
PERSIST THROUGH WEDNESDAY MORNING OVER THE REGION FOR COLDER THAN
NORMAL TEMPERATURES AND BREEZY CONDITIONS. AN UPPER LEVEL LOW WILL
DIG SOUTH INTO THE AREA ON MONDAY INTO TUESDAY...FOR MUCH COOLER
TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS IN THE WEST CENTRAL
MOUNTAINS...WITH BREEZY CONDITIONS ELSEWHERE. MODEL CONSENSUS IS
BETTER LATE NEXT WEEK WITH UPPER RIDGE BUILDING EAST OF THE AREA
OVER THE ROCKY MOUNTAINS. THE INTERMOUNTAIN WEST WILL REMAIN COOLER
WITH INCREASED CHANCES OF PRECIPITATION BY NEXT WEEKEND AS ANOTHER
DEEP UPPER LEVEL LOW MOVES ONSHORE. TEMPERATURES REBOUND TO NEAR
NORMAL BY THURSDAY BUT WILL FALL BACK BELOW NORMAL BY THE WEEKEND.
&&
.FIRE WEATHER...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH MONDAY AFTERNOON FOR THE VALE...BOISE...AND
SHOSHONE BLM FIRE WEATHER ZONES. STRONG WINDS AND LOW RELATIVE
HUMIDITIES ARE EXPECTED SUNDAY THROUGH MONDAY AS A COLD FRONT MOVES
THROUGH THE REGION. HIGH CLOUDS IN DRY NORTHWEST FLOW ALOFT WILL
GIVE WAY TO WARMER AND BREEZY CONDITIONS AS THE WEEKEND UNFOLDS.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON IDZ408-418-419.
OR...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON ORZ637.
&&
WEATHER.GOV/BOISE
DISCUSSION...GS
PREV DISCUSSION...BW
LONG TERM....JDS
AVIATION.....JT
FIRE WEATHER...CD/BWHazardous weather outlook, Jun 16, 5:44 AM MDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 544 AM MDT SAT JUN 16 2012 IDZ011>016-028>030-033-ORZ061>064-171200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 544 AM MDT SAT JUN 16 2012 /444 AM PDT SAT JUN 16 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITIES IN THE TREASURE VALLEY...WESTERN TWIN FALLS BLM...OWYHEE MOUNTAINS AND VALE BLM. REFER TO FIRE WEATHER PRODUCT MESSAGE...BOIRFWBOI...FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Idaho, 2012Red Flag Warnings in Oregon, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.